MathSciNet Relay Station
MathSciNet bibliographic data
MR136686 (25 #151) 26.55
Goffman, Casper; Neugebauer, C. J. Linearly continuous functions. Proc. Amer. Math. Soc. 12 1961 997–998.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement